Existence and time-asymptotics of global strong solutions to dynamic Korteweg models

Lade...
Vorschaubild
Dateien
Zu diesem Dokument gibt es keine Dateien.
Datum
2014
Herausgeber:innen
Kontakt
ISSN der Zeitschrift
Electronic ISSN
ISBN
Bibliografische Daten
Verlag
Schriftenreihe
Auflagebezeichnung
URI (zitierfähiger Link)
ArXiv-ID
Internationale Patentnummer
EU-Projektnummer
DFG-Projektnummer
Angaben zur Forschungsförderung (Freitext)
Projekt
Open Access-Veröffentlichung
Gesperrt bis
Titel in einer weiteren Sprache
Forschungsvorhaben
Organisationseinheiten
Zeitschriftenheft
Publikationstyp
Zeitschriftenartikel
Publikationsstatus
Published
Erschienen in
Indiana University Mathematics Journal. 2014, 63(1), pp. 21-51. ISSN 0022-2518. eISSN 1943-5274. Available under: doi: 10.1512/iumj.2014.63.5187
Zusammenfassung

In this paper, we investigate isothermal and non-isothermal models of capillary compressible fluids as derived by J. E. Dunn and J. Serrin (1985). We establish global existence and uniqueness for initial data near equilibria, and show exponential stability of equilibrias in the phase space. The proof is based on maximal Lp-regularity results for the associated linear problem.

Zusammenfassung in einer weiteren Sprache
Fachgebiet (DDC)
510 Mathematik
Schlagwörter
Konferenz
Rezension
undefined / . - undefined, undefined
Zitieren
ISO 690KOTSCHOTE, Matthias, 2014. Existence and time-asymptotics of global strong solutions to dynamic Korteweg models. In: Indiana University Mathematics Journal. 2014, 63(1), pp. 21-51. ISSN 0022-2518. eISSN 1943-5274. Available under: doi: 10.1512/iumj.2014.63.5187
BibTex
@article{Kotschote2014Exist-30157,
  year={2014},
  doi={10.1512/iumj.2014.63.5187},
  title={Existence and time-asymptotics of global strong solutions to dynamic Korteweg models},
  number={1},
  volume={63},
  issn={0022-2518},
  journal={Indiana University Mathematics Journal},
  pages={21--51},
  author={Kotschote, Matthias}
}
RDF
<rdf:RDF
    xmlns:dcterms="http://purl.org/dc/terms/"
    xmlns:dc="http://purl.org/dc/elements/1.1/"
    xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#"
    xmlns:bibo="http://purl.org/ontology/bibo/"
    xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#"
    xmlns:foaf="http://xmlns.com/foaf/0.1/"
    xmlns:void="http://rdfs.org/ns/void#"
    xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > 
  <rdf:Description rdf:about="https://kops.uni-konstanz.de/server/rdf/resource/123456789/30157">
    <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dc:creator>Kotschote, Matthias</dc:creator>
    <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dcterms:abstract xml:lang="eng">In this paper, we investigate isothermal and non-isothermal models of capillary compressible fluids as derived by J. E. Dunn and J. Serrin (1985). We establish global existence and uniqueness for initial data near equilibria, and show exponential stability of equilibrias in the phase space. The proof is based on maximal L&lt;sub&gt;p&lt;/sub&gt;-regularity results for the associated linear problem.</dcterms:abstract>
    <dc:contributor>Kotschote, Matthias</dc:contributor>
    <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2015-03-04T15:13:28Z</dcterms:available>
    <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/>
    <dc:language>eng</dc:language>
    <dcterms:title>Existence and time-asymptotics of global strong solutions to dynamic Korteweg models</dcterms:title>
    <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2015-03-04T15:13:28Z</dc:date>
    <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/30157"/>
    <dcterms:issued>2014</dcterms:issued>
    <foaf:homepage rdf:resource="http://localhost:8080/"/>
  </rdf:Description>
</rdf:RDF>
Interner Vermerk
xmlui.Submission.submit.DescribeStep.inputForms.label.kops_note_fromSubmitter
Kontakt
URL der Originalveröffentl.
Prüfdatum der URL
Prüfungsdatum der Dissertation
Finanzierungsart
Kommentar zur Publikation
Allianzlizenz
Corresponding Authors der Uni Konstanz vorhanden
Internationale Co-Autor:innen
Universitätsbibliographie
Ja
Begutachtet
Diese Publikation teilen